MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-MATTRESS,SYSTEM,SUPRA DPS,LAL/ALT. P

Medline Industries, LP MEDLINE; DBD-MATTRESS,SYSTEM,SUPRA DPS,LAL/ALT. P
Catalog Number MDT24SUPRADPS
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/19/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "it will not inflate properly" and "it just does not inflate correctly." "i set it up and let it inflate for 45 minutes then i laid on it and i went al the way to the floor.".
 
Additional Manufacturer Narrative
The customer reported that the mattress system would not inflate properly and, after it was allowed to inflate for 45 minutes, the reporter laid on it and went all the way to the floor.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-MATTRESS,SYSTEM,SUPRA DPS,LAL/ALT. P
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
arthem smalyukh
three lakes drive
northfield, IL 60093--275
MDR Report Key50840188
Report Number1417592-2026-46108
Device Sequence Number18654567
Product Code FNM
UDI-Device Identifier40080196372196
UDI-Public40080196372196
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K933965
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDT24SUPRADPS
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2024
Initial Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown